# SDR SWAA981450

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23175
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND CORRODED STRINGER 25L BS 787 TO 791.  REMOVED AND REPLACED PER BOEING SRM.
